On pure-strategy equilibria in matrix games
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 377-385
Tae-Hwan Yoon and O-Hun Kwon
Korea University, Korea University
Abstract : In this paper we find a sufficient condition to guarantee the existence of pure-strategy equilibria in matrix games. In the process of formulating our condition, the alternative theorem of Farkas is used. The formulated condition is necessary and sufficient to the existence of pure-strategy equilibria in undominated matrix games.
Keywords : matrix game, equilibrium, Farkas' theorem
MSC numbers : 91A05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd